# SDR MWEA98134

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319
- Condition: Corroded
- Location: Bs 229-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29L WAS FOUND TO BE HEAVILY CORRODED FROM FS 229 TO FS 420.  REMOVED DAMAGED SECTION OF LONGERON, OBTAINED AND  INSTALLED NEW LONGERON FROM FS 420 IAW 53-11-02 AND 51-30.
